# SDR SWAA2024112155171

- Difficulty date: October 30, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N8511K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36670
- Aircraft time: 26,335 hours, 13,169 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A125) CARGO FLOOR PANEL 120AF CORRODED AROUND PERIMETER<[01] CORROSION EVALUATED; TOTAL ACCUMULATED CORROSOIN DAMAGE IS GREATER THAN THE ALLOWABLE 20'; OUT OF LIMITS IAW SRM 53-00-53-1A-1. MATERIAL FOR FABRICATION OF NEW PNL VERIFIED; .071' 2024-T3; IAW SRM 53-30-53-0I-1 ATAG A260435. COMPLETED FABRICATION OF FLOOR PNL 120AF IAW AMM 25-52-10-400-801. TREATED AND PRIMED FLOOR PANEL 120AF IAW 51-20-01-0G-0;[02] VERIFIED ITEM   AUDIT C/W
